| Model Number |
0673 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Tachycardia (2095); Ventricular Fibrillation (2130)
| Date of Event |
09/09/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient passed away on (b)(6) 2026.During a routine cardiac resynchronization therapy defibrillator (crt-d) system implant, the patient experienced cardiac arrest.The cardiac arrest occurred while the left ventricular (lv) lead was being implanted and after this right ventricular (rv) lead was implanted.Backup pacing was provided on this rv lead.Cardiopulmonary resuscitation (cpr) was given to the patient, and the patient experienced ventricular tachycardia (vt) and ventricular fibrillation (vf) several times.The field representative noted the patient was stable after the procedure.It was later reported by the field representative that the patient passed away overnight.It was noted the crt-d was never implanted in the patient.This rv lead was an attempted implant.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.